# SDR ASOA201703151336

- Difficulty date: March 15, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 31,245 hours, 22,261 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 CRAWLWAY FLOORBEAM ANGLE HAS CORROSION.   REMOVED CORROSION IAW SRM 51-21-06-001-001-A01. BLENDED AREAS ARE WITHIN ALLOWABLE LIMITS IAW SRM 53-00-00-101-001-A01.
